| Model Number |
J353H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2023 and suture was used.During the suturing process, the needle came off the thread.In view of what happened, it was not possible to use the wire, and it was necessary to replace it with another one of the same function and another lot number, in order to continue meeting the patient's needs at that time.The procedure was successfully completed and there were no adverse patient consequences.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: * could you please clarify if the 36 devices returned are just sample or are defective pieces? please clarify the customer requested return of the box with 36units with the same lot number, but the device used was discarded.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Component code: g07002 ¿ device not returned.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 3/29/2023.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following additional information was received: the device was discharged.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.